Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have ovarian cysts, heavy bleeding, abdominal pain, lower vagina painful, tiredness. Help?

I found out a couple months ago I have a few ovarian cysts . Within 6 months i ve had my period twice. And just recently last week I had some heavy bleeding and quite a bit of blood clots, a couple days before it came I noticed a clear/milky looking substance (mild to medium smell) leaking out of my vagina . Since then i ve had these lower abdominal pains and pains in my legs and lower back that feel like someone is stabbing me with a knife, they come and go randomly. I have also had severe diarrhea since my period came last week. Plus i have been tired constantly.. what is wrong with me?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Poly Cystic Ovarian Syndrome ( P C O S ) develops pain on right or left groin area depending upon the ovarian cyst ( side).
Dysfunctional uterine bleeding, amenorrhea, scanty menstruation all are characteristic features of PCOD (s).
As you mentioned that there is foul smelling discharge with pain in back and pelvic area , may be due to Pelvic inflammatory disease.
Tiredness is due to infection,
In my opinion consult a Gyanecologist and get his opinion.
Good luck.
Answered: Fri, 2 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor